Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    bmuhtneerg is offline New Member
    Join Date
    Feb 2004
    Posts
    39

    injection question

    i'm injecting prop and tren eod and i'm rotating between quad's and glutes, i noticed a lump at the injection site last time on the left glute but it went away and the next time i injected it it came back but it has gone down again so i was wondering if i should stop injecting there i'm not to much into having a huge lump on my glute

  2. #2
    zodiac66's Avatar
    zodiac66 is offline Associate Member
    Join Date
    Aug 2002
    Location
    Venice beach,Ca.
    Posts
    313
    That's the downside with ed or eod injections...just keep rotating sites..run some hot water over the syringe for about 20 seconds or so. Place a warm towel over the site and massage. Are you putting both prop & tren in the same syringe? If you are then that's good. Another possibility is that you went thru a vein and it bleed somewhat into the surrounding tissue. The lump should disappear in a matter of hours. Inject slowly, if you develop a fever you should perhaps have a doc check it out.
    Last edited by zodiac66; 05-19-2004 at 12:27 AM.

  3. #3
    r2ii's Avatar
    r2ii is offline Junior Member
    Join Date
    Apr 2003
    Location
    new england
    Posts
    122
    Another issue may be scar tissue starting to develop.. Try intruducing shoulders or another place you would feel comfortable injection into. Check out spotinjections.com for help.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •